# SDR VNAA202509250007

- Difficulty date: August 4, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67033773
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (2EAS), PLATE (1EA), BRACKET MACHINED (2EAS) BTW FS 533 TO FS 581 STGR 26LH TO STGR 21LH AT FWD CARGO COMPARTMENT.  CORROSION ON FLOOR SUPPORTS (2EAS), PLATE (1EA), MACHINED BRACKET (2EAS) BTW FS 533 TO FS 581 STGR 26LH TO STGR 21LH AT FWD CARGO COMPARTMENT WAS EVALUATED WHITOUT ALLOWABLE DAMAGE THEREFORE THE SUPPORTS 2(EAS), PLATE (1EA), BRACKET MACHINED (2EAS) WERE REPLACED PER CRJ-700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01.
